Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 17
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bökstedt, Marcel Bruner, Robert R. Lunøe-Nielsen, Sverre and Rognes, John 2014. On cyclic fixed points of spectra. Mathematische Zeitschrift, Vol. 276, Issue. 1-2, p. 81.


    Bruner, Robert R and Rognes, John 2005. Differentials in the homological homotopy fixed point spectral sequence. Algebraic & Geometric Topology, Vol. 5, Issue. 2, p. 653.


    Hu, Po and Kriz, Igor 2001. Real-oriented homotopy theory and an analogue of the Adams–Novikov spectral sequence. Topology, Vol. 40, Issue. 2, p. 317.


    Bruner, Robert and Greenlees, John 1995. The Breden–Löffler Conjecture. Experimental Mathematics, Vol. 4, Issue. 4, p. 289.


    Mahowald, Mark E. and Ravenel, Douglas C. 1993. The root invariant in homotopy theory. Topology, Vol. 32, Issue. 4, p. 865.


    Greenlees, J. P. C. 1992. Homotopy equivariance, strict equivariance and induction theory. Proceedings of the Edinburgh Mathematical Society, Vol. 35, Issue. 03, p. 473.


    Greenlees, J. P. C. 1990. Homotopy Theory and Related Topics.


    Caruso, J. May, J.P. and Priddy, S.B. 1987. The Segal conjecture for elementary Abelian p-groups—II. p-adic completion in equivariant cohomology. Topology, Vol. 26, Issue. 4, p. 413.


    Lin, Wen-Hsiung 1987. Some infinite families in the stable homotopy of spheres. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 101, Issue. 03, p. 477.


    1986.


    Adams, J.F. Gunawardena, J.H. and Miller, H. 1985. The Segal conjecture for elementary abelian p-groups. Topology, Vol. 24, Issue. 4, p. 435.


    Davis, Donald M. and Mahowald, Mark 1984. The spectrum ( P ⋀ bo) −∞. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 96, Issue. 01, p. 85.


    Carlsson, Gunnar 1983. G. B. Segal's burnside ring conjecture for (Z2)k. Topology, Vol. 22, Issue. 1, p. 83.


    Davis, Donald M. 1981. An infinite family in the cohomology of the Steenrod algebra. Journal of Pure and Applied Algebra, Vol. 21, Issue. 2, p. 145.


    Singer, William M. 1981. A new chain complex for the homology of the Steenrod algebra. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 90, Issue. 02, p. 279.


    Stretch, C. T. 1981. Stable cohomotopy and cobordism of abelian groups. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 90, Issue. 02, p. 273.


    Lin, Wen-Hsiung 1980. On conjectures of Mahowald, Segal and Sullivan. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 87, Issue. 03, p. 449.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 87, Issue 3
  • May 1980, pp. 459-469

Calculation of Lin's Ext groups

  • W. H. Lin (a1), D. M. Davis (a2), M. E. Mahowald (a3) and J. F. Adams (a4)
  • DOI: http://dx.doi.org/10.1017/S0305004100056899
  • Published online: 24 October 2008
Abstract

The first-named author has proved interesting results about the stable homotopy and cohomotopy of spaces related to real projective space RP; these are presented in an accompanying paper (6). His proof is by the Adams spectral sequence, and so depends on the calculation of certain Ext groups. The object of this paper is to prove the required result about Ext groups. The proof to be given is not Lin's original proof, which involved substantial calculation; it follows an idea of the second and third authors. The version to be given incorporates modifications suggested later by the fourth author.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(4)T. Y. Lin and H. R. Margolis Homological aspects of modules over the Steenrod algebra. J. Pure and Applied Algebra 9 (1977), 121129.

(7)J. Milnor The Steenrod algebra and its dual. Ann. of Math. (2) 67 (1958), 150171.

(8)J. Milnor and J. C. Moore On the structure of Hopf algebras. Ann. of Math. (2) 81 (1965), 211264.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Erratum